# SDR SWAA2025100320526

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 67,165 hours, 40,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR GRAB HANDLE BROKEN.   REPLACED RIGHT FWD SERVICE DOOR GRAP HANDLE IAW AMM 52-41-31
